ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 21.

Sundar, VS and Manohar, CS (2013) Time variant reliability model updating in instrumented dynamical systems based on Girsanov's transformation. In: International Journal of Non-Linear Mechanics, 52 . pp. 32-40.

Sundar, VS and Manohar, CS (2013) Time variant reliability model updating in instrumented dynamical systems based on Girsanov’s transformation. In: International Journal of Non-Linear Mechanics, 52 . pp. 32-40.

Kumari, M and Pop, I and Nath, G (2010) Transient MHD stagnation flow of a non-Newtonian fluid due to impulsive motion from rest. In: International Journal of Non-Linear Mechanics, 45 (5). pp. 463-473.

Kumari, M and Nath, G (2010) Unsteady MHD mixed convection flow over an impulsively stretched permeable vertical surface in a quiescent fluid. In: International Journal of Non-Linear Mechanics, 45 (3). pp. 310-319.

Kumari, M and Nath, G (2009) Steady mixed convection stagnation-point flow of upper convected Maxwell fluids with magnetic field. In: International Journal of Non-Linear Mechanics, 44 (10). pp. 1048-1055.

Shaw, Amit and Kaushik, KN and Roy, D (2009) Mesh-free approximations via the error reproducing kernel method and applications to nonlinear systems developing shocks. In: International Journal of Non-Linear Mechanics, 44 (4). pp. 417-431.

Wahi, Pankaj and Chatterjee, Anindya (2008) Self-interrupted regenerative metal cutting in turning. In: International Journal of Non-Linear Mechanics, 43 (2). pp. 111-123.

Reddy, Subba MV and Rao, Ramachandra A and Sreenadh, S (2007) Peristaltic motion of a power-law fluid in an asymmetric channel. In: International Journal of Non-Linear Mechanics, 42 (10). pp. 1153-1161.

Joseph, KT and Sachdev, PL (2003) Exact solutions for some non-conservative hyperbolic systems. In: International Journal of Non-Linear Mechanics, 38 (9). pp. 1377-1386.

Eswara, AT and Nath, G (1999) Effect of large injection rates on unsteady mixed convection flow at a three-dimensional stagnation point. In: International Journal of Non-Linear Mechanics, 34 (1). pp. 85-103.

Subaschandar, N and Prabhu, A (1998) Analysis of turbulent near-wake development behind an infinitely yawed flat plate. In: International Journal of Non-Linear Mechanics, 33 (6). pp. 1089-1109.

Takhar, HS and Slaouti, A and Kumaria, M and Nath, G (1998) Unsteady free convection flow in the stagnation-point region of a rotating sphere. In: International Journal of Non-Linear Mechanics, 33 (05). pp. 857-865.

Ramu, Anantha S and Sankar, TS and Ganesan, R (1994) Bifurcations, catastrophes and chaos in a Pre-Buckled Beam. In: International Journal of Non-Linear Mechanics, 29 (3). pp. 449-462.

Joseph, KT and Sachdev, PL (1993) Exact analysis of Burgers equation on semiline with flux condition at the origin. In: International Journal of Non-Linear Mechanics, 28 (6). pp. 627-639.

Rao, Ramachandra A and Padmavathi, K (1993) Pulsatile flow of a viscous fluid in elliptical pipe of variable cross-section. In: International Journal of Non-Linear Mechanics, 28 (4). pp. 455-466.

Bhattacharyya, S and Nath, G (1992) Unsteady Swirling Flow of a Compressible Fluid Over an Infinite Disk with a Magnetic Field or Suction. In: International Journal of Non-Linear Mechanics, 27 (3). pp. 391-404.

Manohar, CS and Iyengar, RN (1991) Entrainment in Van der Pol's oscillator in the presence of noise. In: International Journal of Non-Linear Mechanics, 26 (5). pp. 679-686.

Iyengar, RN and Manohar, CS (1991) Rocking response of rectangular rigid blocks under random noise base excitations. In: International Journal of Non-Linear Mechanics, 26 (6). 885 -892.

Iyengar, Narayana R (1988) Higher Order Linearization in Non-Linear Random Vibration. In: International Journal of Non-Linear Mechanics, 23 (5-6). pp. 385-391.

Anand, GV (1972) Natural modes of a coupled non-linear system. In: International Journal of Non-Linear Mechanics, 7 (1). pp. 81-91.

Iyengar, KT Sundara Raja and Naqvi, M Matin (1966) Large deflections of rectangular plates. In: International Journal of Non-Linear Mechanics, 1 (2). pp. 109-122.

This list was generated on Tue Apr 20 12:05:45 2021 IST.